# SDR LR7A2020100502342

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 2024T30040
- Condition: Corroded
- Location: Rudder
- Component: Rudder, Lkheed
- Component part number: 3850181
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5511, FOUND THE RUDDER LT SKIN AT VSS73-149 CORRODED FS 1138-1162.  REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12.  NR 2364.
